# SDR CA040928009

- Difficulty date: September 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,580 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Tailboom Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAINTENANCE CREW WERE DOING A 600 HOUR INSPECTION ON THE AIRFRAME AS PART OF THE INSPECTION.  THE FUSELAGE TO TAILBOOM SUPPORT REQUIRES A VISUAL INSPECTION.  FOUND A SLIGHT BLACK MARK NEAR THE UPPER FUSELAGE SUPPORT FOR THE TAILBOOM. THE AREA WAS CLEANED UP AND INSPECTED AGAIN AND WITH A MAGNIFYING GLASS IT WAS DETERMINED THAT THE CHANNEL OR LONGERON WAS CRACKED.
